A surface hopping Gaussian beam method for high-dimensional transport systems

Published

Journal Article

© 2018 Society for Industrial and Applied Mathematics. We consider a set of linear hyperbolic equations coupled by a linear source term and introduce a surface hopping Gaussian beam method as its numerical solver. The Gaussian beam part is basically classic, while the surface hopping part is derived from the equations. The whole algorithm shows high efficiency and good parallelizability. An application on the quantum-classical Liouville equations is presented to show its potential use in practice.

Full Text

Duke Authors

Cited Authors

  • Cai, Z; Lu, J

Published Date

  • January 1, 2018

Published In

Volume / Issue

  • 40 / 5

Start / End Page

  • B1277 - B1301

Electronic International Standard Serial Number (EISSN)

  • 1095-7197

International Standard Serial Number (ISSN)

  • 1064-8275

Digital Object Identifier (DOI)

  • 10.1137/17M1121299

Citation Source

  • Scopus